# SDR CALA9701644

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR FRAME CORRODED AT STA 987 FROM BL 55L TO BL 55R.  THE CORRODED UPPER CAP WAS REMOVED IAW SRM 51-30-2.  A NEW UPPER CAP WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
